Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have little high bp, headache, pressure on face, tingling in arms and legs. Is it because of stress?

I'm a healthy 48 yr male. I had a clean bill of health give 5months ago, had a full work up done. I'm caring for my brother who suffered a stroke 8 months ago. My question is as of the last 3-4 days I have been feeling a little weird, mild headache some pressure on face and tingling in arms and legs. BP has been a little high on the systolic side 147/75 P74 I ususally always am around 117-120/68-75 could I be stressing out? If so what can I do to relieve it?
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Dear Sir
thanks for writing to HCmagic
Our BP varies with the mental and physical activity we undertake. The physical or mental stress increases it, while relaxation/sleep decreases it. We have to see if the BP is fluctuating, is it commensurate with the level of physical or mental stress? i would like you to take BP measurements at same time of day, when you are relaxed and not at the time when you are stressed or have some trouble. If it comes to be > 140/90 mmHg persistently please see your physician.
your symptoms are currently non-specific. However you should see your doctor for their evaluation if they persist, increase or are bothersome or you find any thing unusual.
sukhvinder singh
Answered: Fri, 26 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor